# SDR P5CA2017091900332

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,511 hours, 19,834 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO BACK EICAS MESSAGE.  NO REPEAT ON THIS LEG AND UNABLE TO DUPLICATE ON GROUND BUT AS PRECAUTIONARY, REPLACED REPLACED K1219 RELAY AND CHECKED OK IAW AMM 21-41-00. )
